# SDR SWAA2017061214254

- Difficulty date: June 7, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 38,001 hours, 19,448 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A2001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY DOOR PULL HANDLE COVER HOOK & LOOP MISSING.  INSTALLED COVER PER AMM.
